# SDR UPS01834906

- Difficulty date: February 7, 2001
- Submitted: February 7, 2001
- Operation: Air carrier
- Aircraft: N874UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46074
- System (JASC): 2710 · Aileron Control System
- Part: Aileron
- Condition: Binding
- Location: Wings
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:IN AILERONS BINDING     CYCLED AILERONS, POWER AND FLIGHT SPOILER HYDRAULIC PUMP AND CYCLED FLAPS, AILERONS, AND SPEEDBRAKES.  OPS CK OK.  NO BINDING FOUND.  A/C OK FOR SERVICE. IAW MM 27-10-00
